MAUDE Adverse Event Report: MEDTRONIC POWERED SURGICAL SOLUTIONS MIDAS REX¿; MOTOR, DRILL, PNEUMATIC

MEDTRONIC POWERED SURGICAL SOLUTIONS MIDAS REX¿; MOTOR, DRILL, PNEUMATIC
Model Number F2/8TA23
Health Effect - Clinical Code No Information (3190)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
Pt undergoing craniotomy when drill bit broke.

Brand Name
MIDAS REX¿
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MEDTRONIC POWERED SURGICAL SOLUTIONS
4620 north beach st.
fort worth TX 76137
MDR Report Key7772101
Report Number7772101
Device Sequence Number1012306
Product Code HBB
UDI-Device Identifier00643169766259
UDI-Public(01)00643169766259
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/30/2018
Report Date (Section F) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF2/8TA23
Device Lot NumberH5436490
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/10/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2018
Patient Sequence Number1
Date Report Sent to FDA07/30/2018